MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL CONST LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL CONST LINER +2.5
Model Number 320-46-13
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): equinoxe reverse tray adapter plate tray +5 (cat# 320-10-05 / sn# (b)(4).Eq reverse torque defining screw kit (cat# 320-20-00 / sn# (b)(4).
 
Event or Problem Description
As reported, a (b)(6) y/o male patient has had multiple shoulder surgeries in the past.On (b)(6) 2019 the patient received a total revision of the shoulder.Approximately 6 months after the revision, the patient reported having a clunking sensation while raking leaves in the fall.Exact date of this event is unknown.Patient was still able to move the arm, but surgeon recommended x-rays, which showed something was off and the surgeon believed it was a disassociated liner.During the procedure, it was confirmed the liner was disassociated.The surgeon then increased the size of the liner/tray from a +5 tray 2.5 constrained liner to a +10 tray +0 liner.Explants will be returned to exactech once hospital releases them.Xrays will be sent once received from surgeon.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), patient conditions, or a combination of the three, which led to the humeral liner disassociating from the humeral tray.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL CONST LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9716945
Report Number1038671-2020-00211
Device Sequence Number16233561
Product Code KWT
UDI-Device Identifier10885862086761
UDI-Public10885862086761
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2023
Device Model Number320-46-13
Device Catalogue Number320-46-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;